Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 277, Number 2

All articles in this issue are freely accessible.

On the detonation of a combustible gas
Robert A. Gardner.
Trans. Amer. Math. Soc. 277 (1983), 431-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694370
The Atiyah-Singer invariant, torsion invariants, and group actions on spheres
Donald E. Smith.
Trans. Amer. Math. Soc. 277 (1983), 469-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694371
Extension of Wiener’s Tauberian identity and multipliers on the Marcinkiewicz space
Ka-Sing Lau.
Trans. Amer. Math. Soc. 277 (1983), 489-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694372
Asymptotic behaviour and propagation properties of the one-dimensional flow of gas in a porous medium
Juan Luis Vázquez.
Trans. Amer. Math. Soc. 277 (1983), 507-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694373
Linear superpositions with mappings which lower dimension
Y. Sternfeld.
Trans. Amer. Math. Soc. 277 (1983), 529-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694374
Meromorphic functions that share four values
Gary G. Gundersen.
Trans. Amer. Math. Soc. 277 (1983), 545-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694375
Quadratic spaces over Laurent extensions of Dedekind domains
Raman Parimala.
Trans. Amer. Math. Soc. 277 (1983), 569-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694376
Independence results on the global structure of the Turing degrees
Marcia J. Groszek and Theodore A. Slaman.
Trans. Amer. Math. Soc. 277 (1983), 579-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694377
The symmetric derivative
Lee Larson.
Trans. Amer. Math. Soc. 277 (1983), 589-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694378
Tangent cones and quasi-interiorly tangent cones to multifunctions
Lionel Thibault.
Trans. Amer. Math. Soc. 277 (1983), 601-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694379
Some examples of square integrable representations of semisimple $p$-adic groups
George Lusztig.
Trans. Amer. Math. Soc. 277 (1983), 623-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694380
Ambiently universal sets in $E^{n}$
David G. Wright.
Trans. Amer. Math. Soc. 277 (1983), 655-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694381
Stable orbits of differentiable group actions
Dennis Stowe.
Trans. Amer. Math. Soc. 277 (1983), 665-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694382
Rotation hypersurfaces in spaces of constant curvature
M. do Carmo and M. Dajczer.
Trans. Amer. Math. Soc. 277 (1983), 685-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694383
Gauss sums and Fourier analysis on multiplicative subgroups of $Z_{q}$
Harold G. Diamond, Frank Gerth and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 277 (1983), 711-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694384
Rees matrix covers for locally inverse semigroups
D. B. McAlister.
Trans. Amer. Math. Soc. 277 (1983), 727-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694385
Strongly Cohen-Macaulay schemes and residual intersections
Craig Huneke.
Trans. Amer. Math. Soc. 277 (1983), 739-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694386
Isomorphism types in wreath products and effective embeddings of periodic groups
Kenneth K. Hickin and Richard E. Phillips.
Trans. Amer. Math. Soc. 277 (1983), 765-778
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694387
The optimal accuracy of difference schemes
Arieh Iserles and Gilbert Strang.
Trans. Amer. Math. Soc. 277 (1983), 779-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694388
Nonanalytic solutions of certain linear PDEs
E. C. Zachmanoglou.
Trans. Amer. Math. Soc. 277 (1983), 805-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694389
Projections onto translation-invariant subspaces of $L_{1}(R)$
Dale E. Alspach and Alec Matheson.
Trans. Amer. Math. Soc. 277 (1983), 815-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694390
Small into-isomorphisms between spaces of continuous functions. II
Yoav Benyamini.
Trans. Amer. Math. Soc. 277 (1983), 825-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694391
Borel functions of bounded class
D. H. Fremlin, R. W. Hansell and H. J. K. Junnila.
Trans. Amer. Math. Soc. 277 (1983), 835-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694392
Spectral decomposition with monotonic spectral resolvents
I. Erdélyi and Sheng Wang Wang.
Trans. Amer. Math. Soc. 277 (1983), 851-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 694393